# SDR IPXA3577865

- Difficulty date: April 13, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5 " DIA HOLE 32" FROM OTBD EDGE AND 2.5 FROM T/E.  RT INBD MAIN FLAP.  REPAIR IAW B757-5750-50442-A.
